Limit capabilities of the control of a linear system
Doklady Akademii Nauk, Tome 334 (1994) no. 5, pp. 571-573
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_5_a8,
author = {D. V. Balandin},
title = {Limit capabilities of the control of a linear system},
journal = {Doklady Akademii Nauk},
pages = {571--573},
year = {1994},
volume = {334},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_5_a8/}
}
D. V. Balandin. Limit capabilities of the control of a linear system. Doklady Akademii Nauk, Tome 334 (1994) no. 5, pp. 571-573. http://geodesic.mathdoc.fr/item/DAN_1994_334_5_a8/